# SDR MASA2010121001438

- Difficulty date: December 9, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N935LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15035
- Aircraft time: 14,403 hours, 11,636 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Part number: S72471
- Condition: Damaged
- Location: Cabin Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR PLACARD "TO OPEN LIFT HANDLE" DAMAGED.  MX INSTALLED NEW "TO OPEN LEFT HANDLE" MED PLACARD.
